# SDR YENA2023042800451

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 6,224 hours, 915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 863259
- Condition: Failed
- Location: 10wl-Batt
- Part time: 9,545 hours, 1,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS. FLT# 2220, (LHR-JFK). EPSU BATT (10WL) OVER TEMP; R/R EPSU BATT 10WL IAW AMM 33-51-00.
